# SDR CKSA97187

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION MESC STA983: BOTH SIDES OF STRINGER 31R HAS CORROSION ON FRAME LOWER LEG.  INSTALLED REPAIR IAW EA 97-126 DRAWING NUMBER AIA/E/2561.  CORROSION TASK CARD NUMBER C-53-130-06-00.  NON ROUTINE TASK CARD NUMBER 103596.
